Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 18
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A Symposium of Large Scale Digital Calculating Machinery
J. H. Curtiss PDF
Math. Comp. 2 (1947), 229-238
P. G. Scheutz, Publicist, Author, Scientific Mechanician, and Edvard Scheutz, Engineer,—Biography and Bibliography
Raymond Clare Archibald PDF
Math. Comp. 2 (1947), 238-245
A new approximation for $\pi$
PDF
Math. Comp. 2 (1947), 245-248
Recent Mathematical Tables
PDF
Math. Comp. 2 (1947), 249-276
Mathematical Tables—Errata
PDF
Math. Comp. 2 (1947), 277-280
Unpublished Mathematical Tables
PDF
Math. Comp. 2 (1947), 280-281
Mechanical Aids to Computation
PDF
Math. Comp. 2 (1947), 281-282
Notes
PDF
Math. Comp. 2 (1947), 282-286
Queries
PDF
Math. Comp. 2 (1947), 286-287
Queries—Replies
PDF
Math. Comp. 2 (1947), 287-288
Corrigenda
PDF
Math. Comp. 2 (1947), 288